# SDR SIMA200509111

- Difficulty date: March 22, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Profile
- Part number: 12042635001
- Condition: Cracked
- Location: Apu Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND APU COWL PROFILE CRACKED.  REMOVED, MANUFACTURED, AND INSTALLED NEW PROFILE IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200504818) (K)
